My doctor just gave me Zoloft. Will it give me insomnia. I already have this issue if it does that I don't want to take it, since not sleeping is already a big issue for me beside depression and anxiety which all started when I took this new job. I was on it years ago but have been off of it for 10 years and now I'm afraid to go back on it
Hi, sardo! In the literature it states that insomnia affects: *Very common (10% or more): Insomnia (up to 21%)* of users. Fortunately, side effects generally subside within a few days to a week or so.
Zoloft is a very good medication for depression/anxiety though. If it keeps you awake, perhaps your doctor can prescribe a sleep aid to get you through a few nights.
Have had the same effect with a SSRI (Prozac) that I take. Giving it time and will discuss with new P Doc soon.
I've the same issue. I've been on it two weeks now and only feel "okay" on it now. I've had bouts of insomnia in the past and my doc did warn me of this with Zoloft before I took it. So in the first week I didn't sleep a single minute for three separate nights. But after that, I haven't had trouble sleeping since! I still don't know if it's gonna work with me or not but I think it's worth trying it out for two weeks and see how you get on.
I've been on Zoloft three weeks. I only seem to get 2 to 3 hours of sleep. Even using lunesta and Xanax occasionally.
My doc prescribed trazodone I've used it only once last night. Barely slept at all. 50 mg. Is my Zoloft dose. I'm so frustrated. Anxiety and depression are much better. But I can't sleep. I don't know if I should stay on it or get off.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.